# SDR SWAA2022021500473

- Difficulty date: June 27, 2018
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N777QC
- Make and model: Boeing 737-7H4
- Aircraft serial: 30592
- Aircraft time: 63,466 hours, 37,367 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LOWER T/E AFT PANEL SUPPORT BEAM COMMON TO PANEL 661AB IS CRACKED ON I/B END / REMOVED AND REPLACED RT WING LOWER T/E AFT PANEL SUPPORT BEAM COMMON TO PANEL 661AB IAW SRM 51-40-02-0G-0; BOEING DWG 115A3700 AND BOEING DWG 115A3758. 57865U 10JULY18
